# SDR WRLA20121117563

- Difficulty date: November 17, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 61,491 hours, 11,519 cycles
- Engine: Pwa PW4462
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AVB7599100
- Condition: Cracked
- Location: Tail Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - DURING C04 CHECK, EGAT MECHANIC FOUND CRACKS ON RIGHT FAIRING SKIN OF TAIL PYLON LWR AFT SECTION.  REPAIRED PER EGAT EI: W2012A54B-2664,R01.  CONDITION CHECK NORMAL AND JOB COMPLETED.
